The Michigan Mathematical Journal

Asymptotic values of meromorphic functions.

K. F. Barth

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 3 (1966), 321-340.

Dates
First available in Project Euclid: 11 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031732783

Digital Object Identifier
doi:10.1307/mmj/1031732783

Mathematical Reviews number (MathSciNet)
MR0199405

Zentralblatt MATH identifier
0166.32604

Subjects
Primary: 30.60

Citation

Barth, K. F. Asymptotic values of meromorphic functions. Michigan Math. J. 13 (1966), no. 3, 321--340. doi:10.1307/mmj/1031732783. https://projecteuclid.org/euclid.mmj/1031732783


Export citation